Woodcock, Chris F. and Graves-Morris, P.R. (1996) Generalised discriminants. Bulletin of the Australian Mathematical Society, 53 (1). pp. 149-157. ISSN 0004-9727. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
In this paper, we establish the generalised discriminant theorem governing uniqueness of symmetric polynomials in n variables of least total degree d(n,k) which vanish when any k + 1 of the variables are equal.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||P. Ogbuji|
|Date Deposited:||28 Apr 2009 17:33|
|Last Modified:||23 May 2014 08:51|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/18591 (The current URI for this page, for reference purposes)|